# SDR MASA200700807

- Difficulty date: November 16, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 24,463 hours, 20,406 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2794 SBP - FLAPS FAIL ON APPROACH AT 30 DEGREE'S.  MX COMPLIED WITH PART A.
